MAUDE Adverse Event Report: BECTON DICKINSON, S.A. CONNECTOR LUER LOCK C45; PHASEAL -CLOSED DRUG DELIVERY SYSEM

BECTON DICKINSON, S.A. CONNECTOR LUER LOCK C45; PHASEAL -CLOSED DRUG DELIVERY SYSEM
Catalog Number 515202
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the connector luer lock c45 experienced leakage during use.The following information was provided by the initial reporter: material no.: 515202, batch no.: 1811107.Per email: phaseal connector attached to the lower y-site on the primary bd tubing.Infusing through the primary line.Dripping out phaseal onto the patient.
 
Additional Manufacturer Narrative
Investigation: no photos or physicals samples that display the reported issue were provided for investigation.Five retained samples were evaluated, no defects were observed upon inspecting the product and no leaks were observed.The connector was attached to an infusion set and performed as expected with no leakage identified.A device history review was performed for reported lot 1811107, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Product is inspected throughout the manufacturing process to ensure the quality and functionality of the device.It is important to note that the performance of the sealing membrane is reduced after multiple perforations and extended activation time, it is not recommended to have more than ten perforations.
 
Event or Problem Description
It was reported that the connector luer lock c45 experienced leakage during use.The following information was provided by the initial reporter: material no.: 515202 ,batch no.: 1811107.Per email: phaseal connector attached to the lower y-site on the primary bd tubing.Infusing through the primary line.Dripping out phaseal onto the patient.

Brand Name
CONNECTOR LUER LOCK C45
Common Device Name
PHASEAL -CLOSED DRUG DELIVERY SYSEM
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key9119575
Report Number3003152976-2019-00668
Device Sequence Number2183876
Product Code ONB
UDI-Device Identifier30382905152024
UDI-Public30382905152024
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2022
Device Catalogue Number515202
Device Lot Number1811107
Initial Date Received by Manufacturer 09/10/2019
Supplement Date Received by Manufacturer09/10/2019
Initial Report FDA Received Date09/25/2019
Supplement Report FDA Received Date11/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;